# SDR MASA2021091700244

- Difficulty date: September 17, 2021
- Submitted: September 18, 2021
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 12,945 hours, 7,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA FLASHLIGHT IND NOT FLASHING.  PLACED ON MEL
